Missouri, 2025

Hail and Damaging Winds in Missouri, September 18, 2025

September 18, 2025 · NWS EAX · 42 events in 9 counties and zones

During the afternoon hours of Sept 18th, storms brought damaging wind gusts to portions of western Missouri.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
42

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

During the afternoon hours of Sept 18th, storms brought damaging wind gusts to portions of western Missouri.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Sep 18, 1:39 PM CST, 1 hour 14 minutes earlier. Its key messages:

  • Strong to severe storms this afternoon. Damaging winds will be the main hazard, but hail to quarter size is possible in the strongest storms.
  • Dense fog possible early Friday morning.
  • Multiple additional rain chances from this weekend into next week. The highest probability period is Late Saturday night through Sunday with an >85% chance of seeing at least 0.01" in the 24 hours ending 7 PM Sunday.
Area forecast discussion, Sep 18, 1:39 PM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
239 PM CDT Thu Sep 18 2025

.KEY MESSAGES...

- Strong to severe storms this afternoon. Damaging winds will be
  the main hazard, but hail to quarter size is possible in the
  strongest storms.

- Dense fog possible early Friday morning.

- Multiple additional rain chances from this weekend into next
  week. The highest probability period is Late Saturday night
  through Sunday with an >85% chance of seeing at least 0.01" in
  the 24 hours ending 7 PM Sunday.

&&

.DISCUSSION...
Issued at 231 PM CDT Thu Sep 18 2025

Water vapor imagery shows a strong shortwave trough, with at least a
neutral tilt and potentially a slight negative tilt, over
central KS currently. This shortwave will continue to push
eastward through the afternoon and evening hours with models
showing a tendency to negative tilting. At the surface, earlier
convection, coupled with the ascent from the approaching
shortwave, is keeping most of the area cloudy, limiting
destabilization. However, dewpoints are in the low to mid 60s
across the area and there is some clearing noted in our southern
and eastern zones, which is allowing temperatures to climb into
the 80s quickly. This combination of lower cloud cover,
allowing for warmer temperatures, and the increased moisture
will help southern and eastern portions of the forecast area
build 1500-2000 J/kg of MLCAPE. Stronger flow moving around the
base of the shortwave will also lead to modestly stronger shear
with 25-30kt of deep-layer shear possible. All this points to a
window when strong to severe storms would be possible in mainly
our southern and eastern zones (roughly southeast of a line
from Paola, KS to Kirksville) and in a time frame from about 20Z
through 04Z. One other item to mention with this setup is that
regional radar imagery shows what looks like an MCV moving into
northeastern KS, with a line of storms developing along and
southeast of the vortex. As this area moves into eastern KS and
western MO, it looks to weaken as the instability isn't as
strong and better shear shifts to the south.

Showers and storms move east of the area tonight with skies
potentially clearing out across northeastern KS and northern MO.
While we won't have high pressure centered right over the area,
winds may become light enough overnight to limit boundary layer
mixing and increase the potential for fog development. The latest
HREF shows generally a 40-60% chance for visibility less than 1 mile
late tonight into early morning. Have added fog, some of it dense,
to the forecast for areas mainly north of the MO river.

There are multiple additional chances for precipitation from
Saturday night through the remainder of the forecast. The greatest
potential looks like Saturday night into Sunday. Models show a
strong nocturnal low-level jet that noses into eastern KS and
western MO. This LLJ will lead to strong moisture transport into the
area and all ahead of a strong mid-level shortwave trough.
Precipitable water values will be approaching 1.8" Sunday morning.
Using the sounding climatology page via SPC, since the ensemble
situational awareness table isn't currently working, this puts
eastern KS greater than the 90th percentile but less than the daily
average max value. So this is an unseasonably moist airmass moving
into the area and given the setup, there is potential for pockets of
heavy rain. Ensemble guidance shows there is a small potential (5-
10%) for 24 hour precipitation to exceed 1.5" by 7 pm Sunday.

For the remainder of the extended, there are multiple periods with
some probability of precipitation. Ensemble mean 500mb heights and
clusters start early next work week with zonal to broad troughing
noted. The upper pattern becomes more variable by Tuesday into
Wednesday with nearly two-thirds of members showing varying
strength of troughing over the middle of the country and a
smaller percentage showing the area on the eastern edge of
ridging. With the preference for troughing over the middle of
the country, it's not surprising there are small probabilities
of precipitation throughout the extended with PoPs generally in
the 20-40% range from Monday onward.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu Sep 18 2025

Main change with this forecast was to adjust later the timing of
another line of storms and refine the overall timing to 21Z-01Z
for storms in the KC area terminals. Overall, it is looking like
storms will initiate near or just east of the KS-MO state line
near 21Z and then quickly track east through the late afternoon
and evening hours. There is still some east-west variability in
initiation so still have a three-hour period of time as the most
likely to see storms. It is possible that storms initiate east
of all the terminals. Overnight, focus shifts to the potential
for fog, especially north of the Missouri River. Latest HREF
showing a 40% to 60% probability of visibility less than 1 mile
for most areas north of the river, and more spotty probabilities
south. Have added some mention of fog in all forecasts and as
confidence increases in dense fog, updates can be made.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...CDB
AVIATION...CDB
Hazardous weather outlook, Sep 18, 4:04 AM CST, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0504 AM CDT Thu Sep 18 2025

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191004-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0504 AM CDT Thu Sep 18 2025

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.KEY MESSAGES...

- Strong to marginally severe storms this afternoon/evening.
  Strong to damaging winds are the most likely hazard.

- Multiple rounds of showers and storms possible Friday into
  early next week.

- Near-seasonal temperatures (upper 70s to low 80s) Friday into

In the hours before

Local storm report, Sep 18, 12:51 PM CST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
151 PM CDT Thu Sep 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Dmg     South Lineville         40.58N 93.52W
09/17/2025                   Mercer             MO   Emergency Mngr

            Delayed report. Downed tree limbs reported
            in the Lineville area along with small hail.
            Time estimated from radar.

&&

CMS
Special weather statement, Sep 18, 1:38 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
238 PM CDT Thu Sep 18 2025

KSZ060-182030-
Linn KS-
238 PM CDT Thu Sep 18 2025

...STRONG THUNDERSTORMS WILL IMPACT LINN COUNTY THROUGH 330 PM CDT...

At 238 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Mound City, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pleasanton, La Cygne, Mound City, and Blue Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3804 9506 3839 9491 3839 9487 3828 9461
      3815 9461 3804 9474
TIME...MOT...LOC 1938Z 217DEG 21KT 3808 9489

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Pesel

The radar

The Pleasant Hill radar (KEAX), 17 km away, was scanning. The volume nearest the first event began at 20:54 UTC.

Open the radar archive at this moment

Event by event

40 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Cass

When
September 18, 2:53 PM CST to 2:54 PM CST
Where
Cass County, 2.16 mi W of Huber
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.680, -94.370

Downed tree and wires near Route 291 north of Harrisonville.

Thunderstorm Wind, Cass

When
September 18, 2:58 PM CST to 2:59 PM CST
Where
Cass County, 1.48 mi NNW of Peculiar Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.750, -94.410

Social media report of a downed tree on 203rd Street between Routes J and 291.

Thunderstorm Wind, Cass

When
September 18, 3:06 PM CST to 3:07 PM CST
Where
Cass County, Pleasant Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.780, -94.270

Tree down on south side of Pleasant Hill.

Thunderstorm Wind, Jackson

When
September 18, 3:11 PM CST to 3:12 PM CST
Where
Jackson County, 1.75 mi SW of Cockrell
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.860, -94.270

Power lines downed north of Pleasant Hill.

Thunderstorm Wind, Lafayette

When
September 18, 3:28 PM CST to 3:29 PM CST
Where
Lafayette County, 0.69 mi N of Bates City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.010, -94.070

Branches and six foot fence downed in Bates City.

Thunderstorm Wind, Johnson

When
September 18, 3:30 PM CST to 3:31 PM CST
Where
Johnson County, 1.38 mi N of Medford
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.670, -94.000

Social media report of a corn field flattened by strong winds south of Holden. Additional report of downed wires in the area.

Thunderstorm Wind, Jackson

When
September 18, 3:32 PM CST to 3:33 PM CST
Where
Jackson County, 0.69 mi N of Grain Vly Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.030, -94.220

Downed wires and power outages near Meadow Lane in Grain Valley.

Thunderstorm Wind, Jackson

When
September 18, 3:32 PM CST to 3:33 PM CST
Where
Jackson County, 0.54 mi W of Oak Grove
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.000, -94.140

Social media report and photos of downed trees at a residence in Oak Grove.

Thunderstorm Wind, Jackson

When
September 18, 3:32 PM CST to 3:33 PM CST
Where
Jackson County, 0.69 mi S of Oak Grove
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.990, -94.130

Downed wires reported near Owings Street in Oak Grove.

Thunderstorm Wind, Jackson

When
September 18, 3:34 PM CST to 3:35 PM CST
Where
Jackson County, 0.69 mi N of Grain Vly
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.030, -94.200

Social media report of a downed tree at a residence near Grain Valley.

Hail, Johnson

When
September 18, 3:36 PM CST to 3:37 PM CST
Where
Johnson County, 3.51 mi SW of Centerview
Measured
1 in hail
Reported by
Public
Coordinates
38.710, -93.890

Social media report of up to quarter size hail damaging crops and a garden at a residence east of Holden.

Thunderstorm Wind, Johnson

When
September 18, 3:38 PM CST to 3:39 PM CST
Where
Johnson County, 0.69 mi S of Centerview
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.740, -93.850

Tree down on house in Centerview.

Thunderstorm Wind, Johnson

When
September 18, 3:38 PM CST to 3:39 PM CST
Where
Johnson County, 2.63 mi SW of Centerview
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.720, -93.880

Multiple reports of tree damage east of Holden and southwest of Centerview. Multiple powerlines down and power outages reported as well.

Thunderstorm Wind, Johnson

When
September 18, 3:40 PM CST to 3:41 PM CST
Where
Johnson County, 0.54 mi E of Centerview
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.750, -93.840

Tree downed near Centerview.

Thunderstorm Wind, Johnson

When
September 18, 3:42 PM CST to 3:43 PM CST
Where
Johnson County, 0.88 mi SW of Centerview
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.740, -93.860

Social media report of minor damage to a residence just west of Centerview.

Thunderstorm Wind, Johnson

When
September 18, 3:43 PM CST to 3:44 PM CST
Where
Johnson County, 0.69 mi N of Warrensburg Arpt
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
38.790, -93.800

Measured wind gust of 57 knots at Skyhaven Airport west of Warrensburg.

Thunderstorm Wind, Johnson

When
September 18, 3:44 PM CST to 3:45 PM CST
Where
Johnson County, 0.88 mi NW of Warrensburg
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.780, -93.760

Large tree and powerline down just NW of Warrensburg.

Thunderstorm Wind, Lafayette

When
September 18, 3:44 PM CST to 3:45 PM CST
Where
Lafayette County, 0.87 mi SW of Napoleon
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.120, -94.080

Social media report of downed tree limbs on U.S. Highway 24 near Napoleon. Utility company reported tree and wire damage in this area as well.

Hail, Johnson

When
September 18, 3:44 PM CST to 3:45 PM CST
Where
Johnson County, 0.69 mi S of Centerview
Measured
1 in hail
Reported by
Public
Coordinates
38.740, -93.850

Mostly small hail, but some hail up to quarter size reported near Centerview.

Thunderstorm Wind, Johnson

When
September 18, 3:45 PM CST to 3:46 PM CST
Where
Johnson County, Warrensburg
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.770, -93.750

Powerline down in Warrensburg.

Thunderstorm Wind, Johnson

When
September 18, 3:45 PM CST to 3:46 PM CST
Where
Johnson County, 3.86 mi SW of Centerview
Measured
51 kt (59 mph) measured gust
Reported by
Public
Coordinates
38.710, -93.900

Personal weather station measured 51 knot wind gust east of Holden.

Thunderstorm Wind, Johnson

When
September 18, 3:48 PM CST to 3:49 PM CST
Where
Johnson County, 0.69 mi S of Centerview
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.740, -93.850

Utility company reports multiple trees and wires down just south of Centerview.

Thunderstorm Wind, Johnson

When
September 18, 3:48 PM CST to 3:49 PM CST
Where
Johnson County, 2.07 mi S of Warrensburg Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.750, -93.800

Social media report of a barn severely damaged between Centerview and Warrensburg.

Thunderstorm Wind, Johnson

When
September 18, 3:49 PM CST to 3:50 PM CST
Where
Johnson County, Warrensburg Arpt
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
38.780, -93.800

Private weather sensor west of Warrensburg recorded a 59 knot wind gust.

Thunderstorm Wind, Johnson

When
September 18, 3:50 PM CST to 3:51 PM CST
Where
Johnson County, 0.88 mi SE of Warrensburg
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.760, -93.740

Social media report of a downed tree damaging three vehicles at the University of Central Missouri.

Thunderstorm Wind, Johnson

When
September 18, 3:56 PM CST to 3:57 PM CST
Where
Johnson County, 0.54 mi E of Warrensburg
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.770, -93.740

Utility company reports multiple trees and wires down north of Warrensburg.

Thunderstorm Wind, Johnson

When
September 18, 3:59 PM CST to 4:00 PM CST
Where
Johnson County, 3.81 mi SSE of Fayetteville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.830, -93.740

Several reports of tree limb and powerline damage near and south of Fayetteville.

Thunderstorm Wind, Lafayette

When
September 18, 3:59 PM CST to 4:00 PM CST
Where
Lafayette County, 0.54 mi E of Lexington
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.180, -93.870

Multiple reports of downed wires and power outages in the Lexington area.

Thunderstorm Wind, Henry

When
September 18, 4:24 PM CST to 4:25 PM CST
Where
Henry County, Leesville
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.350, -93.550

Several reports of downed limbs and wires near Leesville, north of Tightwad.

Thunderstorm Wind, Henry

When
September 18, 4:26 PM CST to 4:27 PM CST
Where
Henry County, 3 mi NE of Roseland
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.430, -93.510

Multiple reports of downed wires east of Route Y east of Calhoun.

Thunderstorm Wind, Pettis

When
September 18, 5:00 PM CST to 5:01 PM CST
Where
Pettis County, 2.34 mi SSW of Spring Fork
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.550, -93.270

Social media drone photos showing a flattened corn field from straight-line winds as well as a downed power line near U.S. Highway 65 and Manila Road. Several downed tree limbs in the area as well.

Thunderstorm Wind, Pettis

When
September 18, 5:08 PM CST to 5:09 PM CST
Where
Pettis County, 2.14 mi NNE of Bahner
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
38.600, -93.120

Several reports of downed limbs and wires south of Smithton.

Thunderstorm Wind, Pettis

When
September 18, 5:14 PM CST to 5:15 PM CST
Where
Pettis County, 2.26 mi WNW of Sedalia
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.710, -93.270

Social media reports of a downed tree at a local business in Sedalia. Another posted video of very strong winds at a residence with small limbs downed.

Thunderstorm Wind, Saline

When
September 18, 5:21 PM CST to 5:22 PM CST
Where
Saline County, 5.88 mi E of Miami
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.320, -93.120

Downed wires and tree limbs near County Road 111. Dispatch also reported strong winds south and east of Miami.

Thunderstorm Wind, Cooper

When
September 18, 5:45 PM CST to 5:46 PM CST
Where
Cooper County, 2.82 mi S of Lone Elm
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.790, -92.740

Power pole knocked down east of Bunceton.

Thunderstorm Wind, Cooper

When
September 18, 6:00 PM CST to 6:01 PM CST
Where
Cooper County, 1.48 mi NNW of Blackwater
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.000, -92.990

Power pole downed north of Blackwater.

Thunderstorm Wind, Howard

When
September 18, 6:04 PM CST to 6:05 PM CST
Where
Howard County, New Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.020, -92.750

Social media photos of multiple trees and limbs down between Franklin and New Franklin.

Thunderstorm Wind, Howard

When
September 18, 6:07 PM CST to 6:08 PM CST
Where
Howard County, 0.69 mi N of Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.030, -92.770

Several reports of downed power lines northwest of New Franklin.

Thunderstorm Wind, Howard

When
September 18, 6:09 PM CST to 6:10 PM CST
Where
Howard County, 0.54 mi E of New Franklin
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.020, -92.740

Multiple tree limbs and wires down just north of New Franklin.

Thunderstorm Wind, Howard

When
September 18, 6:13 PM CST to 6:14 PM CST
Where
Howard County, 2.25 mi ESE of Estill
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.070, -92.790

Power Pole downed in rural Howard County.

Thunderstorm Wind, Howard

When
September 18, 6:29 PM CST to 6:30 PM CST
Where
Howard County, 3.29 mi ESE of Fayette Fld Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Utility Company
Coordinates
39.110, -92.620

Several reports of downed wires and power outages southeast of Fayette.

Thunderstorm Wind, Howard

When
September 18, 6:36 PM CST to 6:37 PM CST
Where
Howard County, 6.24 mi ESE of Burton
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.190, -92.510

Multiple reports of downed powerlines near Route A south of Bunker Hill.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2025Every state in 2025This day in weather historyWarnings in Missouri, September 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1291090, 1291091, 1291085, 1291080, 1291081, 1291092, 1291095, 1291096, 1292568, 1292563, 1292581, 1291089, 1291097, 1291082, 1291098, 1292571, 1291084, 1291099, 1292582, 1291083, 1292570, 1291100, 1291101, 1292562, 1291102, 1292572, 1292569, 1292573, 1292574, 1292575, 1292564, 1292576, 1292561, 1292577, 1291086, 1291087, 1292578, 1292579, 1292565, 1291088, and more.